# SDR RAIA2009013100001

- Difficulty date: January 27, 2009
- Submitted: January 31, 2009
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 25,907 hours, 21,711 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 5520 - STL - LOW SPEED ABORT DUE TO E2 THRUST REVERSER DISAGREE MESSAGE.  MAINTENANCE DEFERRED NR 2 THRUST REVERSER PER MEL PROCEDURE.
